Armenian Journal of Mathematics

Items where Subject is "11-xx Number theory"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 5.

Okazaki, Masao (2020) Canonical heights on Pell conics over number fields. Armenian Journal of Mathematics, 12 (5). pp. 1-9. ISSN 1829-1163

Srichan, Teerapat and Pinthira, Tangsupphathawat (2019) On the distribution of primitive roots that are $(k,r) $-integers. Armenian Journal of Mathematics, 11 (12). pp. 1-12. ISSN 1829-1163

Noor, Khalida Inayat and Khan, Nasir and Ahmad, Qazi Zahoor and Khan, Nazar and Chung, Yao Liang (2018) On Certain Subclass of Analytic Functions. Armenian Journal of Mathematics, 10 (11). pp. 1-15. ISSN 1829-1163

Belbachir, Hacene and Szalay, Laszlo (2014) Balancing in direction (1,-1) in Pascal's Triangle. Armenian Journal of Mathematics, 6 (1). pp. 32-41. ISSN 1829-1163

Misaghian, Manouchehr (2011) The Representations of The Heisenberg Group over a Finite Field. Armenian Journal of Mathematics, 3 (4). pp. 162-173. ISSN 1829-1163

This list was generated on Sun Dec 6 01:37:47 2020 AMT.